Alert archive / California / High Wind Warnings in 2006

High Wind Warning 3, NWS Sacramento, CA

October 24, 2006

NWS Sacramento, CA issued this high wind warning at Oct 24, 2006, 3:32 PM PDT. It took effect at Oct 24, 2006, 9:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2006, 3:32 PM PDT (22:32 UTC)
In effect from
Oct 24, 2006, 9:00 PM PDT
Expired
Oct 25, 2006, 3:40 AM PDT
In force
7 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 242232
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
332 PM PDT TUE OCT 24 2006

...GUSTY NORTH TO NORTHEAST WINDS DEVELOPING LATE TONIGHT THROUGH
TOMORROW AFTERNOON...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING INTO THE PACIFIC
NORTHWEST TODAY WILL DIVE SOUTHEASTWARD INTO NEVADA AND UTAH OVER
THE NEXT 12 TO 24 HOURS. AS THIS SYSTEM TRACKS ACROSS OREGON AND
NEVADA...A STRONG NORTHERLY PRESSURE GRADIENT WILL DEVELOP OVER
NORTHERN CALIFORNIA LATE THIS EVENING...BECOMING MORE
NORTHEASTERLY LATE TONIGHT AND TOMORROW. AS A RESULT...GUSTY
NORTH TO NORTHEAST WINDS WILL PREVAIL ACROSS THE SACRAMENTO
VALLEY...THE SURROUNDING MOUNTAINS AND FOOTHILLS...AS WELL AS THE
COASTAL RANGE AND DELTA REGIONS.

CAZ013-014-063-066-068-250600-
/O.NEW.KSTO.HW.W.0003.061025T0400Z-061025T2200Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
332 PM PDT TUE OCT 24 2006

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR ALL OF SHASTA COUNTY...THE BURNEY BASIN...THE
COASTAL RANGE...AND THE NORTHEAST FOOTHILLS AS WELL AS THE
NORTHERN SIERRA.

AS SURFACE PRESSURE GRADIENTS INCREASE THIS EVENING...GUSTY NORTH
TO NORTHEAST WINDS WILL DEVELOP ACROSS NORTHERN CALIFORNIA AND
WILL PERSIST THROUGH WEDNESDAY AFTERNOON. SUSTAINED WIND SPEEDS
WILL INCREASE TO 15 TO 30 MPH AFTER 9 PM THIS EVENING...WITH GUSTS
BETWEEN 60 AND 70 MPH POSSIBLE THROUGH TOMORROW AFTERNOON. THE
STRONGEST WINDS WILL OCCUR ALONG EXPOSED RIDGES AS WELL AS IN
NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST CANYONS AND VALLEYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. HIGH WIND SPEEDS OR GUSTS MAY LEAD TO PROPERTY
DAMAGE...AND RESIDENTS SHOULD SECURE OUTDOOR OBJECTS SUCH AS PATIO
FURNITURE.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO HIGH
FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT NEAR
DRY VEGETATION

$$

CAZ015>018-064-250600-
/O.NEW.KSTO.WI.Y.0015.061025T0400Z-061025T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
332 PM PDT TUE OCT 24 2006

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR THE SACRAMENTO VALLEY...THE DELTA...AND LAKE
SOUTHERN COUNTY...INCLUDING CLEAR LAKE.

AS SURFACE PRESSURE GRADIENTS INCREASE THIS EVENING...GUSTY NORTH
WINDS WILL DEVELOP ACROSS THE SACRAMENTO VALLEY AND DELTA AND WILL
PERSIST THROUGH WEDNESDAY AFTERNOON. SUSTAINED WIND SPEEDS WILL
INCREASE TO 15 TO 30 MPH AFTER 9 PM THIS EVENING...WITH GUSTS TO
50 MPH POSSIBLE THROUGH TOMORROW AFTERNOON. THE STRONGEST WINDS
WILL OCCUR MAINLY WEST OF THE SACRAMENTO RIVER AND INTO THE
FOOTHILLS AND INTERIOR COASTAL RANGE FROM LAKE COUNTY
NORTH...ESPECIALLY ALONG INTERSTATE 505 AND INTERSTATE 5 NORTH OF
WOODLAND AND ACROSS THE EXPOSED RIDGES OF LAKE COUNTY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS SHOULD
SECURE OUTDOOR OBJECTS SUCH AS PATIO FURNITURE.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO HIGH
FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT NEAR
DRY VEGETATION

$$

CP
2 follow-up statements
000 
WWUS76 KSTO 250435
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
935 PM PDT TUE OCT 24 2006

...GUSTY NORTH TO NORTHEAST WINDS DEVELOPING LATE TONIGHT THROUGH
TOMORROW AFTERNOON...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL DIVE INTO NEVADA AND
UTAH TONIGHT AND TOMORROW. AS THIS SYSTEM TRACKS SOUTHEASTWARD
INTO NEVADA TONIGHT...A STRONG NORTHERLY PRESSURE GRADIENT WILL
CONTINUE TO DEVELOP OVER NORTHERN CALIFORNIA...BECOMING MORE
NORTHEASTERLY LATE TONIGHT AND TOMORROW. AS A RESULT...GUSTY NORTH
TO NORTHEAST WINDS WILL PREVAIL ACROSS THE SACRAMENTO VALLEY...THE
SURROUNDING MOUNTAINS AND FOOTHILLS...AS WELL AS THE COASTAL RANGE
AND DELTA REGIONS.

CAZ013-014-063-066-068-251300-
/O.CON.KSTO.HW.W.0003.000000T0000Z-061025T2200Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
935 PM PDT TUE OCT 24 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY
FOR ALL OF SHASTA COUNTY...THE BURNEY BASIN...THE COASTAL
RANGE...AND THE NORTHEAST FOOTHILLS AS WELL AS THE NORTHERN
SIERRA.

SURFACE PRESSURE GRADIENTS WILL CONTINUE TO INCREASE TONIGHT...WITH
GUSTY NORTH TO NORTHEAST WINDS DEVELOPING ACROSS NORTHERN
CALIFORNIA AND PERSISTING THROUGH WEDNESDAY AFTERNOON. SUSTAINED
WINDS OVER THE HIGHER RIDGES OF SHASTA COUNTY ARE ALREADY RANGING
BETWEEN 15 AND 20 MPH...WITH GUSTS UP TO 40 MPH OCCURRING. THESE
WINDS WILL BECOME MORE WIDESPREAD OVERNIGHT...WITH SUSTAINED WIND
SPEEDS INCREASING TO 15 TO 30 MPH AND WITH GUSTS UP TO 70 MPH
POSSIBLE THROUGH TOMORROW AFTERNOON. THE STRONGEST WINDS WILL
OCCUR ALONG EXPOSED RIDGES AS WELL AS IN NORTH TO SOUTH AND
NORTHEAST TO SOUTHWEST CANYONS AND VALLEYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. HIGH WIND SPEEDS OR GUSTS MAY LEAD TO PROPERTY
DAMAGE...AND RESIDENTS SHOULD SECURE OUTDOOR OBJECTS SUCH AS
PATIO FURNITURE.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO
HIGH FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT
NEAR DRY VEGETATION

$$

CAZ015>018-064-251300-
/O.CON.KSTO.WI.Y.0015.000000T0000Z-061025T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
935 PM PDT TUE OCT 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY FOR
THE SACRAMENTO VALLEY...THE DELTA...AND LAKE SOUTHERN
COUNTY...INCLUDING CLEAR LAKE.

SURFACE PRESSURE GRADIENTS WILL CONTINUE TO INCREASE TONIGHT...WITH
GUSTY NORTH TO NORTHEAST WINDS DEVELOPING ACROSS NORTHERN
CALIFORNIA AND PERSISTING THROUGH WEDNESDAY AFTERNOON. IN THE
NORTHERN SACRAMENTO VALLEY...SUSTAINED WIND SPEEDS ARE ALREADY
RANGING BETWEEN 10 AND 20 MPH...WITH GUSTS UP TO 30 MPH. THESE
GUSTY NORTH WINDS WILL BECOME MORE WIDESPREAD ACROSS THE VALLEY
AND DELTA OVERNIGHT...WITH SUSTAINED WIND SPEEDS INCREASING TO 15
TO 30 MPH AND GUSTS UP TO 50 MPH POSSIBLE THROUGH TOMORROW
AFTERNOON. THE STRONGEST WINDS WILL OCCUR MAINLY WEST OF THE
SACRAMENTO RIVER AND INTO THE FOOTHILLS AND INTERIOR COASTAL RANGE
FROM LAKE COUNTY NORTH...ESPECIALLY ALONG INTERSTATE 505 AND
INTERSTATE 5 NORTH OF WOODLAND AND ACROSS THE EXPOSED RIDGES OF
LAKE COUNTY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS SHOULD
SECURE OUTDOOR OBJECTS SUCH AS PATIO FURNITURE.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO
HIGH FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT
NEAR DRY VEGETATION

$$

CP
000 
WWUS76 KSTO 251040
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
340 AM PDT WED OCT 25 2006

CAZ013-014-063-066-068-251145-
/O.CAN.KSTO.HW.W.0003.000000T0000Z-061025T2200Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
340 AM PDT WED OCT 25 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH
WIND WARNING FOR THE NORTHERN MOUNTAINS AND FOOTHILLS.

BREEZY NORTH WINDS OF 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS WILL
CONTINUE TODAY.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO
HIGH FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT
NEAR DRY VEGETATION

$$

CAZ015>018-064-251145-
/O.CAN.KSTO.WI.Y.0015.000000T0000Z-061025T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
340 AM PDT WED OCT 25 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE SACRAMENTO VALLEY...DELTA AND LAKE COUNTY.

NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THIS MORNING ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...IN
THE DELTA AND ACROSS EXPOSED RIDGETOPS OF THE COASTAL RANGE IN
LAKE COUNTY BEFORE SLACKENING SOMEWHAT THIS AFTERNOON. LIGHTER
NORTH WINDS ARE EXPECTED OVER THE EASTERN EDGE OF THE SACRAMENTO
VALLEY.

MOTORISTS TRAVELING I-80 WEST OF SACRAMENTO...ALONG INTERSTATE
505...AND NORTH OF WOODLAND ON I-5 WILL LIKELY EXPERIENCE THESE
GUSTY NORTH WINDS TODAY...SO EXTRA CAUTION IS ADVISED.

THESE GUSTY WINDS ALONG WITH VERY DRY CONDITIONS WILL LEAD TO
HIGH FIRE DANGER. BE EXTREMELY CAREFUL WHEN USING ANY EQUIPMENT
NEAR DRY VEGETATION

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Oct 24, 9:10 AM PDT, 6 hours 22 minutes earlier.

Area forecast discussion, Oct 24, 9:10 AM PDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
910 AM PDT TUE OCT 24 2006

.MORNING UPDATE...
NO NOTABLE CHANGES TO FORECAST PACKAGE.  PRIMARY ISSUE TODAY WILL BE
THE WINDS.  RED FLAG WARNING TIMING STILL LUKS GUD BUT IN ADDITION
WILL BE LOOKING AT ISSUING A WIND ADVISORY FOR THE PUBLIC ZONES.
NEXT CHANCE OF A SPRINKLE OR TWO IS ACROSS THE FAR NORTH IN THE
MONDAY/TUESDAY TIME FRAME OF NEXT WEEK...OTHERWISE CONTINUED NICE
WEATHER ONCE THE WIND DIMINISHES LATE TOMORROW.

.EARLIER DISCUSSION...
WEAK SHORT WAVE MOVING OVER NORCAL AS EVIDENT BY A BAND OF HIGH
CLOUDS ROUGHLY FROM UKIAH TO RED BLUFF TO SUSANVILLE. ALONG THE
COAST A VERY SHALLOW MARINE LAYER WILL HAVE TROUBLE MAKING MUCH
INLAND PENETRATION WITH A 1.3MB GRADIENT. A VIGOROUS UPPER LOW WILL
DROP INTO THE INLAND NORTHWEST THIS AFTERNOON. DOWNVALLEY WINDS WILL
BEGIN LATER TODAY AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE LOW.
EXPECT ANOTHER WARM DAY ACROSS THE REGION WITH AFTERNOON HIGHS NEAR
80 UNDER SOME HIGH CLOUDS. RUC...GFS AND WRF KEEP THE TROF MORE
CONSOLIDATED AS IT MOVES INTO THE GREAT BASIN. CNSAC MM5 HAS 100KT
JET NOSING INTO NORTHERN NEVADA TONIGHT. THIS WOULD PROVIDE SOME
UPPER LEVEL SUPPORT FOR A PERIOD OF DOWNSLOPE WINDS LATE THIS
EVENING INTO EARLY TOMORROW AFTERNOON. A 12MB SURFACE GRADIENT
DEVELOPS FROM MEDFORD TO REDDING TONIGHT. BY MIDNIGHT LOCAL WIND
GUSTS TO 40 MPH ARE LIKELY IN THE NORTHERN SAC VALLEY. BUFKIT AND
925 MB ANALYSIS SHOW A BARRIER JET ALONG THE WEST SIDE OF THE
NORTHERN SAC VALLEY AROUND 06Z. BY 12Z THIS WILL WORK INTO THE HILLS
OF THE SOUTHERN SAC VALLEY AND DELTA. MEANWHILE STRONG NORTHEAST
WINDS WILL BEGIN BLOWING THROUGH CANYONS OF THE WEST SLOPE OF THE
SIERRA. LOCAL GUSTS TO 50 MPH ARE POSSIBLE OVER ELEVATED TERRAIN.
THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING AND
EXPANDED TO INCLUDE THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA
CREST AND NORTHERN MOTHERLODE. AREAS OF SINGLE DIGIT HUMIDITY WILL
BE POSSIBLE ACROSS THE WARNING AREA TOMORROW. WILL HOLD OFF ON ANY
WIND ADVISORIES FOR NOW. UPPER LEVEL FORCING DECREASES AS THE LOW
MOVES OFF TO THE EAST TOMORROW AFTERNOON. ANOTHER WARM FALL DAY IS
IN STORE FOR US TOMORROW. UPPER LEVEL RIDGE THEN BUILDS OVER THE
AREA INTO THE WEEKEND. UNDER A LIGHT OFFSHORE FLOW...BEAUTIFUL FALL
WEATHER WILL CONTINUE RIGHT ON THROUGH THE WEEKEND. SG

&&
.AVIATION...
VFR CONDS WITH HIGH CLOUDS AT TIMES EXCEPT AREAS OF MVFR AND ISOLD
IFR IN THE BAY AREA WITH LOW CLOUDS AND FOG UNTIL 18Z. SFC WINDS
WILL INCREASE DURING THE DAY AND PEAK LATE TONIGHT INTO WEDNESDAY
MORNING. NORTH TO NORTHEAST SFC WIND G35KT IN THE VALLEY AND G50KT
IN THE FOOTHILLS AND MOUNTAINS WILL BE POSSIBLE.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING IN EFFECT FROM 9 PM TONIGHT THROUGH 3 PM WEDNESDAY
AFTERNOON FOR ALL AREAS EXCEPT THE NORTHERN SAN JOAQUIN VALLEY...THE
STANISLAUS NATIONAL FOREST AND THE SOUTHERN MOTHERLODE.

&&
Hazardous weather outlook, Oct 24, 7:00 AM PDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT TUE OCT 24 2006

CAZ013>019-063-064-066>069-251400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT TUE OCT 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG THE WEST SLOPES OF THE
SIERRA...NORTHERN SACRAMENTO VALLEY AND EAST SLOPES OF THE
SHASTA-TRINITY MOUNTAINS TUESDAY NIGHT AND WEDNESDAY.  RED FLAG
WARNINGS ARE IN EFFECT FOR THESE AREAS...FOR GUSTY WINDS AND LOW
HUMIDITY.  OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 6:12 AM PDTRed Flag WarningSTO52 hr
Oct 24, 3:32 PM PDTWind AdvisorySTO12 hr

Nearby

High Wind Warnings in California, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.